# SDR AALA202209227577

- Difficulty date: August 26, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTANCE: MAIN CABIN STA 1009 LEFT BUTT LINE 32 APPROXIMATLY FLOOR WEB CORRODED. REMOVED AND REPLACED WEB PER SRM 51-40-05.
